Maybe your taking too much hh?
Before I started HH-2, I was on levaquin and mino for bart.... it irradicated my nodues on my shin and upper arms, but my knees started hurting(never had that before) and also was so stiff with pain throughout the day that I decided to get off it (wether it was a herx or not).. I also developed fungal infection in both big toes....while pulsing diflucan....(whats up with that??)
I got on zhangs protocol... it is killing the fungal, and is defanietly doing something to the bacteria.... I switched to hh2 and decided I would take 10 a day... well let me tell ya.... my stomach hurt so bad, and I was too sweating a lot, Its almost like my body couldnt handle the die off... better slow and easy than hard and fast as I found out.... I backed my dosage down to 6 hh2 a day and am feeling alot better while its killing off the tbis.... also, the allicin helps with die off because it helps the liver detox because of the sulfur compounds which reduces the distress caused by the toxins... If the antibiotic doesnt seem to help maybe back down on the hh2 or add the allicin..
Take care :)
Post Edited By Moderator (CajunGrl) : 9/11/2009 12:49:04 PM (GMT-6)